Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 21, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Apr 16, 2010, 4:52 PM CDT for 7 counties in Texas. It was in force for 113 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2010, 4:52 PM CDT (21:52 UTC)
- Expired
- Apr 16, 2010, 6:45 PM CDT
- In force
- 113 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bee County, TX, Duval County, TX, Jim Wells County, TX, Live Oak County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 37 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 4:57 PM CDT | FLASH FLOOD | 2 N Skidmore, TX | WATER FLOWING OVER THE ROAD 2 MILES NORTH OF SKIDMORE ON HUDSON MARSHALL ROAD. |
| Apr 16, 4:57 PM CDT | FLASH FLOOD | 5 Se Skidmore, TX | WATER FLOWING OVER ROAD BETWEEN SKIDMORE AND PAPALOTE ON HIGHWAY 181. SOME MOTORISTS STRANDED BETWEEN FLOOD SECTION WITH WATER UP TO THE DOORS ON VEHICLES. |
| Apr 16, 4:57 PM CDT | HEAVY RAIN 6 | 2 N Skidmore, TX | FROM COCORAHS OBSERVER. |
| Apr 16, 5:45 PM CDT | FLASH FLOOD | 2 W Robstown, TX | WATER FLOWING OVER THE ROAD ON COUNTY ROAD 44 WEST OF ROBSTOWN. WATER A FOOT DEEP IN THE DEEPEST PART. |
| Apr 16, 6:30 PM CDT | FLASH FLOOD | 5 W Orange Grove, TX | HIGH WATER RESCUE. CAR WAS WASHED OFF BRIDGE INTO AGUA DULCE CREEK NEAR COUNTY ROAD 239 AND COUNTY ROAD 308 INTERSECTION. COAST GUARD RESCUED 2 INDIVIDUALS AND WERE SEARCHING FOR A POTENTIAL THIRD PASSENGER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.9 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 949 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
393
WGUS54 KCRP 162152
FFWCRP
TXC025-131-249-297-355-391-409-162345-
/O.NEW.KCRP.FF.W.0021.100416T2152Z-100416T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
452 PM CDT FRI APR 16 2010
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN BEE COUNTY IN SOUTH TEXAS...
NORTHEASTERN DUVAL COUNTY IN SOUTH TEXAS...
NORTHERN JIM WELLS COUNTY IN SOUTH TEXAS...
SOUTHEASTERN LIVE OAK COUNTY IN SOUTH TEXAS...
NORTHWESTERN NUECES COUNTY IN SOUTH TEXAS...
SOUTHWESTERN REFUGIO COUNTY IN SOUTH TEXAS...
SAN PATRICIO COUNTY IN SOUTH TEXAS...
* UNTIL 645 PM CDT
* AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED MANY AREAS WITHIN THE WARNED AREA HAVE
RECEIVED 1 TO 2 INCHES OF RAIN AND ISOLATED 3 TO 6 INCH TOTALS
HAVE OCCURRED NEAR SKIDMORE IN SOUTHERN BEE COUNTY AND NEAR ORANGE
GROVE ACROSS NORTHERN JIM WELLS COUNTY. ADDITIONAL RAINFALL TOTALS
OF 1 TO 3 INCHES ARE3 POSSIBLE IN THE WARNED AREA WITH THE
HEAVIEST RAINFALL SPREADING INTO WESTERN NUECES...AND WESTERN SAN
PATRICIO COUNTIES THROUGH EARLY EVENING.
* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...ALICE...MATHIS...ROBSTOWN...SAN DIEGO...SINTON...
SKIDMORE...TAFT...ALFRED...ANNAVILLE...ARGENTA...BANQUETE AND
BLUNTZER.
LAT...LON 2773 9827 2795 9842 2837 9756 2819 9730
2802 9734 2768 9767
$$
MJG1 follow-up statement
639
WGUS74 KCRP 162235
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
535 PM CDT FRI APR 16 2010
TXC025-131-249-297-355-391-409-162345-
/O.CON.KCRP.FF.W.0021.000000T0000Z-100416T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEE-DUVAL-JIM WELLS-LIVE OAK-NUECES-REFUGIO-SAN PATRICIO-
INCLUDING THE CITIES OF...ALICE...MATHIS...ROBSTOWN...SAN DIEGO...
SINTON...SKIDMORE...TAFT
535 PM CDT FRI APR 16 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
NORTHWESTERN NUECES...NORTHERN JIM WELLS...NORTHEASTERN DUVAL...SAN
PATRICIO...SOUTHWESTERN REFUGIO...SOUTHEASTERN BEE AND SOUTHEASTERN
LIVE OAK COUNTIES...
AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA. THROUGH 645 PM...THE HEAVIEST RAINFALL WILL SPREAD ACROSS
WESTERN NUECES AND WESTERN SAN PATRICIO AND EXTREME SOUTHERN BEE
COUNTIES. DOPPLER RADAR ESTIMATES RAINFALL RATES OF 1 TO 2.5 INCHES
PER HOUR ARE OCCURRING WITH THIS ACTIVITY WITH THE HEAVIEST RAINFALL
SPREADING SOUTH ALONG HIGHWAY 181 FROM SKIDMORE TOWARD SINTON.
THE FOLLOWING FLOOD REPORTS HAVE BEEN RECEIVED THUS FAR...
WATER IS FLOWING OVER ROAD BETWEEN SKIDMORE AND PAPALOTE ON HIGHWAY
181. SOME MOTORISTS STRANDED BETWEEN FLOOD SECTION WITH WATER UP TO
THE DOORS ON VEHICLES.
WATER IS FLOWING HUDSON MARSHALL ROAD 2 MILES NORTH OF SKIDMORE.
WATER FLOWING OVER FM 796 JUST TO THE NORTHWEST OF TYNAN.
FM 624 NEAR ORANGE GROVE IS CLOSED DUE TO AT LEAST 12 INCHES OF
FLOWING WATER.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
SINTON...PAPALOTE...MIDWAY...RANCHO DE LA PARITA...ARGENTA...TYNAN...
ST. PAUL...SKIDMORE...SINTON...SANDIA...MATHIS...LAKE CITY AND
LAGARTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 2773 9827 2795 9842 2837 9756 2819 9730
2802 9734 2768 9767
$$
MJGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 16, 4:01 PM CDT, 51 minutes earlier.
Area forecast discussion, Apr 16, 4:01 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
401 PM CDT FRI APR 16 2010
.SHORT TERM (TONIGHT THROUGH TOMORROW)...SLOW MOVING SHOWERS AND
THUNDERSTORMS CONTINUE TO MOVE ACROSS THE REGION...MAINLY EAST OF
HIGHWAY 16. RAINFALL RATES HAVE BEEN REPORTED AT UP TO 2 INCHES
PER HOUR BY A COCORAHS OBSERVER IN NORTHERN JIM WELLS COUNTY. MANY
LOCATIONS HAVE ALREADY RECEIVED SEVERAL INCHES OF RAINFALL SINCE
YESTERDAY...CLOSING MANY ROADWAYS. DUE TO THIS EXCESSIVE
RAINFALL...HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH TOMORROW
MORNING.
FORECAST REMAINS CHALLENGING AS MODELS CONTINUE TO HAVE A HARD TIME
WITH THIS SLOW MOVING ACTIVITY AS MID/UPPER LEVEL WESTERLIES REMAIN
LIGHT. TEMPERATURES ARE IN THE MID TO UPPER 70S ALONG THE COASTAL
AREAS WITH A FEW LOWER 80S BEING REPORTED ALONG WITH MODERATE
SOUTH-SOUTHEAST FLOW. WILL KEEP LIKELY POPS IN THE FORECAST FOR MUCH
OF THE REGION THROUGH MIDNIGHT WITH RAINFALL DIMINISHING AFTER THAT
TIME. SHOWERS AND THUNDERSTORMS INCREASE IN COVERAGE AGAIN TOMORROW
AS ANOTHER MID/UPPER LEVEL DISTURBANCE IS PROGGED TO MOVE ACROSS THE
REGION.
OVERNIGHT LOWS WILL BE ON THE WARM AND MUGGY SIDE AS ONSHORE FLOW
CONTINUES WITH LOW LEVEL CLOUD COVER. AFTERNOON HIGH TEMPERATURES
WILL RANGE FROM THE LOW 80S OUT WEST TO MID/UPPER 70S EASTWARD.
&&
.LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)...WILL CONTINUE TO
DISMISS THE IDEA THE NAM HAS BEEN SHOWING OF BRINGING IN DRIER AIR
FROM THE NORTHERN GULF INTO THE AREA. WILL LEAN TOWARD THE HIGHER
GFS POPS FOR SATURDAY NIGHT INTO SUNDAY. GFS/UKMET/ECMWF/CAN ALL
INDICATE A LOW LEVEL TROUGH AXIS FROM THE CONCHO VALLEY SOUTH TO
THE BRUSH COUNTRY WILL BE IN PLACE SATURDAY NIGHT AND BE A FOCUS
FOR CONVECTIVE DEVELOPMENT AS A SHORT WAVE TROUGH SLOWLY MOVES
THROUGH SOUTH TEXAS. THE BOUNDARY WILL BE ALONG THE COAST BY
SUNDAY MORNING AND WILL CONTINUE TO SHOW CHANCE POPS OVER THE
COASTAL PLAINS BUT MOST OF THE ACTIVITY SHOULD BE IN THE MORNING.
A SHORT WAVE RIDGE WILL MOVE INTO THE REGION BY SUNDAY NIGHT ALONG
WITH SLIGHTLY DRIER AIR. WILL SEE THE NEXT SHORT WAVE TROUGH MOVE
ACROSS NORTHERN MEXICO MONDAY WITH MOISTURE GRADUALLY RETURN UP
THE RIO GRANDE. WILL SHOW CHANCE POPS OVER THE BRUSH COUNTRY FOR
MONDAY NIGHT FOR POSSIBLE MESOSCALE CONVECTIVE SYSTEM TO EMANATE
FROM NORTHEAST MEXICO INTO THE AREA. MODELS SHOW THE SHORT WAVE
TROUGH MOVING ACROSS SOUTH TEXAS ON TUESDAY AND WENT WITH CHANCE
POPS ACROSS THE AREA.
THE NEXT UPPER LEVEL TROUGH TO MOVE INTO CALIFORNIA TUESDAY WILL
DEVELOP INTO A DEEP LOW OVER THE GREAT BASIN FOR WEDNESDAY. LEE
SIDE CYCLOGENESIS WILL OCCUR WITH LOW LEVEL FLOW GRADUALLY
INCREASING OVER SOUTH TEXAS IN RESPONSE. COULD SEE STREAMER
CONVECTION DEVELOP BY THURSDAY WITH WINDS INCREASING. MODELS
ARE IN DISAGREEMENT WHEN THIS SYSTEM WILL KICK OUT INTO THE PLAINS
WITH THE ECMWF A BIT FASTER THAN THE GFS. LOW LEVEL WARM AIR
ADVECTION WILL PROVIDE ISOLATED TO SCATTERED CONVECTION FOR
FRIDAY. TEMPERATURES WILL FINALLY WARM INTO THE 80S BY THU/FRI.
&&
.MARINE...MODERATE ONSHORE FLOW IS EXPECTED TO PERSIST THROUGH LATE
THIS EVENING AND RELAX LATE TONIGHT. HAVE CONTINUED THE SMALL CRAFT
ADVISORY FOR NEARSHORE WATERS THROUGH MIDNIGHT FOR SEAS BETWEEN 6 TO
8 FEET. ACROSS THE OFFSHORE WATERS...HAVE EXTENDED THE ADVISORY
UNTIL EARLY SATURDAY MORNING FOR SEAS BETWEEN 7 TO 9 FEET. THE HIGH
SEAS ARE DUE TO A SUSTAINED LONG EASTERLY FETCH ACROSS THE GULF OF
MEXICO.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 70 77 65 77 62 / 60 60 60 40 20
VICTORIA 67 77 61 74 57 / 60 60 50 40 20
LAREDO 69 81 66 81 64 / 30 50 40 30 10
ALICE 68 76 64 79 60 / 70 60 60 30 10
ROCKPORT 70 77 64 75 64 / 50 60 40 40 20
COTULLA 65 77 61 77 59 / 50 50 40 20 10
KINGSVILLE 70 79 65 78 61 / 60 60 60 30 20
NAVY CORPUS 70 76 67 76 65 / 50 60 50 40 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING
ZONES: BEE...DUVAL...GOLIAD...JIM WELLS...KLEBERG...LIVE
OAK...MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT SATURDAY FOR THE FOLLOWING
ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM.
&&
RG/82...SHORT TERM
TMT/89...LONG TERMHazardous weather outlook, Apr 16, 10:53 AM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1053 AM CDT FRI APR 16 2010 GMZ230-235-250-255-270-275-TXZ229>234-239>247-171600- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1053 AM CDT FRI APR 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH HAS BEEN ISSUED UNTIL 7 PM CDT THIS EVENING FOR AREAS EAST OF HIGHWAY 16 TO ALONG AND NORTH OF HIGHWAY 77. NUMEROUS TO WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL OCCUR ACROSS SOUTH TEXAS TODAY...ESPECIALLY ALONG AND EAST OF HIGHWAY 16. HEAVY RAINFALL WILL BE THE MAIN THREAT FROM THESE SHOWERS AND THUNDERSTORMS...WITH LOCALIZED FLOODING POSSIBLE. SOME STRONG SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING 3 TO 5 INCHES OF RAINFALL. A FEW OF THE STRONGER STORMS MAY PRODUCE WIND GUSTS UP TO 40 MPH AND SMALL HAIL. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MIDDLE TEXAS GULF WATERS DUE TO SEAS OF 6 TO 9 FEET WITH A LONG FETCH OF EASTERLY FLOW. THERE IS ALSO A HIGH RISK OF RIP CURRENTS TODAY FOR THE BEACH FROM MALAQUITE BEACH TO PORT ARANSAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS THROUGH NEARLY ALL OF THE PERIOD...WITH THE BEST CHANCES ON SATURDAY...TUESDAY AND THURSDAY. WHILE ORGANIZED SEVERE WEATHER IS NOT EXPECTED...THERE WILL BE THE POSSIBILITY OF A FEW STRONG STORMS EACH DAY MAINLY NORTH AND WEST OF HIGHWAY 77. SOME OF THESE STORMS MAY CONTAIN GUSTY WINDS UP TO 40 MPH AND SMALL HAIL. HOWEVER THE MAIN THREAT WILL BE CONTINUED RAIN OVER PROGRESSIVELY WETTER GROUND...WHICH COULD PRODUCE FLOODING WHICH COULD BECOME MORE WIDESPREAD WITH TIME. RAINFALL AMOUNTS BETWEEN 2 AND 4 INCHES WITH ISOLATED AMOUNTS OVER 8 INCHES WILL BE POSSIBLE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RG
In the hours before
Local storm report, Apr 16, 2:22 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
222 PM CDT FRI APR 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM FLASH FLOOD 8 WNW ORANGE GROVE 27.99N 98.07W
04/16/2010 JIM WELLS TX PUBLIC
WATER COVERING COUNTY ROAD 226 NORTHWEST OF ORANGE GROVE.
2.5 INCHES OF RAIN IN THE PAST 2 HOURS. INFO VIA COCORAHS
REPORT.
&&
GRANTHAMLocal storm report, Apr 16, 3:53 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
353 PM CDT FRI APR 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD 6 SE ANNAROSE 28.02N 98.10W
04/16/2010 JIM WELLS TX DEPT OF HIGHWAYS
US 281 IS CLOSED FROM THE INTERSECTION AT FM 624 TO 1
MILE NORTH OF THAT LOCATION. WATER IS OVER THE ROADWAY.
&&
GRANTHAMLocal storm report, Apr 16, 4:27 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
427 PM CDT FRI APR 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FLASH FLOOD SKIDMORE 28.23N 97.68W
04/16/2010 BEE TX LAW ENFORCEMENT
WATER OVER THE ROAD AT THE INTERSECTION OF HIGHWAY 181
AND HIGHWAY 359 IN SKIDMORE. ALSO WATER OVER THE ROAD ON
HIGHWAY 359 BETWEEN SKIDMORE AND TYNAN.
&&
GRANTHAMLocal storm report, Apr 16, 4:29 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
429 PM CDT FRI APR 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM FLASH FLOOD LAGARTO 28.09N 97.93W
04/16/2010 LIVE OAK TX PUBLIC
4 TO 6 INCHES OF WATER COVERING COUNTY ROAD 175...FM
534...AND FM 3162 NEAR LAGARTO.
0155 PM FLOOD REALITOS 27.42N 98.55W
04/16/2010 DUVAL TX LAW ENFORCEMENT
EXCESS RUNOFF FROM MACHO CREEK HAS CAUSED TWO PONDS TO
OVERFLOW INTO THE TOWN OF REALITOS. SOME RESIDENTS ARE
BEING EVACUATED FROM THEIR HOMES.
0205 PM FLASH FLOOD 3 NW ORANGE GROVE 27.99N 97.97W
04/16/2010 JIM WELLS TX PUBLIC
WATER COVERING COUNTY ROAD 307 NORTHWEST OF ORANGE GROVE.
THE ROAD IS BECOMING IMPASSIBLE.
0212 PM FLASH FLOOD 8 WNW ORANGE GROVE 27.99N 98.07W
04/16/2010 JIM WELLS TX PUBLIC
WATER COVERING COUNTY ROAD 226 NORTHWEST OF ORANGE GROVE.
2.5 INCHES OF RAIN IN THE PAST 2 HOURS. INFO VIA COCORAHS
REPORT.
0215 PM FLASH FLOOD 2 NW PERNITAS POINT 28.08N 97.93W
04/16/2010 LIVE OAK TX PUBLIC
WATER COVERING COUNTY ROAD 534 IN SEVERAL PLACES NEAR THE
ARROWHEAD COMMUNITY.
0315 PM FLASH FLOOD 6 SE ANNAROSE 28.02N 98.10W
04/16/2010 JIM WELLS TX DEPT OF HIGHWAYS
US 281 IS CLOSED FROM THE INTERSECTION AT FM 624 TO 1
MILE NORTH OF THAT LOCATION. WATER IS OVER THE ROADWAY.
0425 PM FLASH FLOOD SKIDMORE 28.23N 97.68W
04/16/2010 BEE TX LAW ENFORCEMENT
WATER OVER THE ROAD AT THE INTERSECTION OF HIGHWAY 181
AND HIGHWAY 359 IN SKIDMORE. ALSO WATER OVER THE ROAD ON
HIGHWAY 359 BETWEEN SKIDMORE AND TYNAN.
&&
GRANTHAMLocal storm report, Apr 16, 4:46 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
446 PM CDT FRI APR 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM FLASH FLOOD ORANGE GROVE 27.96N 97.94W
04/16/2010 JIM WELLS TX NWS EMPLOYEE
FM 624 NEAR ORANGE GROVE IS CLOSED DUE TO AT LEAST 12
INCHES OF MOVING WATER.
&&
GRANTHAMLocal storm report, Apr 16, 4:51 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
451 PM CDT FRI APR 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM FLASH FLOOD 3 NW TYNAN 28.18N 97.77W
04/16/2010 BEE TX PUBLIC
WATER FLOWING OVER FM 796 JUST TO THE NORTHWEST OF TYNAN.
&&
GRANTHAMThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:54 PM CDT | Flash Flood Warning | CRP | Duval | 111 min |
| Apr 15, 9:20 PM CDT | Areal Flood Advisory | CRP | Live Oak, McMullen | 115 min |
| Apr 15, 9:44 PM CDT | River Flood Warning | CRP | Webb | 4 days |
| Apr 15, 9:44 PM CDT | River Flood Warning | CRP | Webb | 3 days |
| Apr 15, 11:19 PM CDT | Flash Flood Warning | CRP | McMullen | 116 min |
| Apr 16, 1:12 AM CDT | Flash Flood Warning | CRP | McMullen | 3 hr |
| Apr 16, 1:29 AM CDT | River Flood Warning | CRP | Live Oak, McMullen | 7 hr |
| Apr 16, 2:44 AM CDT | Flash Flood Warning | CRP | Live Oak | 3 hr |
| Apr 16, 4:13 AM CDT | Flash Flood Warning | CRP | McMullen | 4 hr |
| Apr 16, 5:38 AM CDT | Flash Flood Warning | CRP | Bee, Goliad, Live Oak | 3 hr |
| Apr 16, 7:57 AM CDT | Flash Flood Warning | CRP | McMullen | 91 min |
| Apr 16, 8:29 AM CDT | Flash Flood Warning | CRP | Bee, Goliad, Live Oak, Refugio, Victoria | 2 hr |
| Apr 16, 9:36 AM CDT | Areal Flood Warning | CRP | McMullen | 100 min |
| Apr 16, 10:15 AM CDT | Flash Flood Watch | CRP | Bee, Duval, Goliad, Jim Wells, Kleberg, La Salle and 7 more | 42 hr |
| Apr 16, 10:43 AM CDT | Flash Flood Warning | CRP | Victoria | 2 hr |
| Apr 16, 12:28 PM CDT | River Flood Warning | CRP | Live Oak, Nueces, San Patricio | 3 days |
| Apr 16, 12:51 PM CDT | Flash Flood Warning | CRP | Bee, Live Oak, San Patricio | 114 min |
| Apr 16, 1:29 PM CDT | Flash Flood Warning | CRP | Duval, Jim Wells | 2 hr |
| Apr 16, 1:53 PM CDT | Areal Flood Warning | CRP | Duval | 3 hr |
| Apr 16, 2:50 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 115 min |
| Apr 16, 3:04 PM CDT | Flash Flood Warning | CRP | Bee, Goliad, Live Oak, Refugio, San Patricio | 116 min |
| Apr 16, 3:28 PM CDT | Flash Flood Warning | CRP | Duval, Jim Wells | 92 min |
| Apr 16, 4:30 PM CDT | Flash Flood Warning | CRP | Goliad, Victoria | 2 hr |
| Apr 16, 4:39 PM CDT | Areal Flood Warning | CRP | Duval | 4 hr |
| Apr 16, 5:03 PM CDT | River Flood Warning | CRP | Bee, Nueces, San Patricio | 28 hr |
| Apr 16, 6:36 PM CDT | Flash Flood Warning | CRP | Bee, Duval, Jim Wells, Kleberg, Live Oak, Nueces and 2 more | 76 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.